# SDR AALA202503287643

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 27,948 hours, 11,027 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20534100
- Part serial: 50853
- Condition: Dragging
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REJECTED TAKEOFF AROUND 90 KNOTS DUE TO HOT BRAKES ECAM AND RETURNED TO THE GATE. MAINTENANCE FOUND THE #2 BRAKE DRAGGING EXCESSIVELY AND REPLACED IT PER TASK CARD 26C00032004. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
